PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 52(66), pp. 27--33 (1992)
On a class of p-valent analytic functions defined by Ruscheweyh derivative
K.S. Padmanabhan and M. JayamalaRamanujan Institute for Advanced Study in Mathematics, University of Madras, Madras 600005, India and Department of Mathematics, Queen Mary's College, Madras 600004, India
Classification (MSC2000): 30C45
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts